MathSciNet Relay Station
MathSciNet bibliographic data
MR693358 28C15 (58F20)
del Junco, Andrés A family of counterexamples in ergodic theory. Israel J. Math. 44 (1983), no. 2, 160–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement